Journal of Nonlinear Mathematical Physics

Volume 16, Issue Supplement 1, March 2013, Pages v - v

Preface

Authors
P. Basarab-Horwath, M. Euler, N. Euler, P. G. L. Leach
Available Online 7 January 2021.
DOI
https://doi.org/10.1142/S140292510900042XHow to use a DOI?
Copyright
© 2009 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
16 - Supplement 1
Pages
v - v
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1142/S140292510900042XHow to use a DOI?
Copyright
© 2009 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - P. Basarab-Horwath
AU  - M. Euler
AU  - N. Euler
AU  - P. G. L. Leach
PY  - 2021
DA  - 2021/01
TI  - Preface
JO  - Journal of Nonlinear Mathematical Physics
SP  - v
EP  - v
VL  - 16
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.1142/S140292510900042X
DO  - https://doi.org/10.1142/S140292510900042X
ID  - Basarab-Horwath2021
ER  -